Uncategorized

The Process of Losing Skin During Topical Steroid Withdrawal

The process of losing skin during topical steroid withdrawal is absolutely insane!  My skin has shed, flaked and just fallen off so much it could probably cover a state or two by now.  I really hate talking about it but I’m going through it, so I really have no choice.  It is a daily occurrence.

I remember the first time it started happening and how the skin flakes had a yellow tinge to them.  Now they are tan- grey in color.  It’s actually oddly fascinating and kinda gross at the same time.  It’s just skin though.  We normally shed skin anyway, but for topical steroid withdrawal sufferers it’s just sheds at a much higher rate of speed and it’s way more noticeable, I mean you could peel come flaked skin off and in like 15 minutes a fresh new flake will appear in it’s place.   The only crazy thing about that is that it comes up just to flake off.  It’s a continuous cycle of peeling, flaking and shedding and I am getting really tired of the constant cleanup of skin from my floor and bed sheets.  I was told that the skin is continuously healing and as time goes on, it will shed less and less.

I Did Not Deserve This!

I really didn’t and this flare at month 20 is so incredibly intense and painful it’s like…..WOW! I pray that this will lead to the final, final, final healing stage where the skin gets better for good, over a period of days.  I honestly believe now that when they made that poison in the lab they made a pact with the Devil himself to stay rich off the sick, no matter what the cost.  The only good thing about this time period is that there is nice smooth skin under the dead skin, more so than months before, which is actually a GREAT sign of things to come, thank goodness!  I just wish the new skin would  simply stay in place while my body gets to creating natural skin oils again, instead of deadening.  It will in time.  I hope SOON.

The Skin Collector

Now, I don’t see a lot of blogs of fellow sufferers featuring pictures of the skin flakes they’ve shed, but you will get it all here on my blog, that’s for sure.  See, I am collecting mine.  I started collecting in December just to see how much I could collect during this recent flare.   I really don’t want to hold anything back because if you are new to all of this, you need to know what you ll be in for.  This IS NOT child’s play. It is one crazy ride!  Hope you have the stomach for it.  I am also including the latest pictures from the flare I am currently experiencing.

SheddingSkin_February2015 Skin-Collection December-March2015February-March-MajorFlarePic1  February-March-MajorFlarePic2

Ain’t I just absolutely breath taking? LOL! So there you have it folks…hey, at least my original color is doing it’s best to break back through, right? Yea, well…..I gotta go because I am having a bit of an itch attack.  Till the next post, take care!

Advertisements

2 thoughts on “The Process of Losing Skin During Topical Steroid Withdrawal

  1. I know exactly how you feel. I’m in my 4th month right now & my face is dry scaly & itchy. Did you put any lotion on yours? If I did it would turn all red & look more scaly & itch so I’m going to just leave my stupid face alone. Lol

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s